Volume 5, issue 2 (2005)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 19
Issue 3, 1079–1618
Issue 2, 533–1078
Issue 1, 1–532

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
Author Index
To Appear
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Other MSP Journals
Some analogs of Zariski's Theorem on nodal line arrangements

A D Raza Choudary, Alexandru Dimca and Ştefan Papadima

Algebraic & Geometric Topology 5 (2005) 691–711
Bibliography
1 M Bestvina, N Brady, Morse theory and finiteness properties of groups, Invent. Math. 129 (1997) 445 MR1465330
2 D C Cohen, G Denham, A I Suciu, Torsion in Milnor fiber homology, Algebr. Geom. Topol. 3 (2003) 511 MR1997327
3 D C Cohen, A Dimca, P Orlik, Nonresonance conditions for arrangements, Ann. Inst. Fourier (Grenoble) 53 (2003) 1883 MR2038782
4 D C Cohen, A I Suciu, On Milnor fibrations of arrangements, J. London Math. Soc. $(2)$ 51 (1995) 105 MR1310725
5 P Deligne, Le groupe fondamental du complément d'une courbe plane n'ayant que des points doubles ordinaires est abélien (d'après W. Fulton), from: "Bourbaki Seminar, Vol. 1979/80", Lecture Notes in Math. 842, Springer (1981) 1 MR636513
6 A Dimca, Singularities and topology of hypersurfaces, Universitext, Springer (1992) MR1194180
7 A Dimca, Sheaves in topology, Universitext, Springer (2004) MR2050072
8 A Dimca, Hyperplane arrangements, $M$–tame polynomials and twisted cohomology, from: "Commutative algebra, singularities and computer algebra (Sinaia, 2002)", NATO Sci. Ser. II Math. Phys. Chem. 115, Kluwer Acad. Publ. (2003) 113 MR2030266
9 A Dimca, A Némethi, Hypersurface complements, Alexander modules and monodromy, from: "Real and complex singularities", Contemp. Math. 354, Amer. Math. Soc. (2004) 19 MR2087802
10 A Dimca, S Papadima, Hypersurface complements, Milnor fibers and higher homotopy groups of arrangments, Ann. of Math. $(2)$ 158 (2003) 473 MR2018927
11 A Dimca, Ş Papadima, Equivariant chain complexes, twisted homology and relative minimality of arrangements, Ann. Sci. École Norm. Sup. $(4)$ 37 (2004) 449 MR2060483
12 M Falk, Homotopy types of line arrangements, Invent. Math. 111 (1993) 139 MR1193601
13 K M Fan, Direct product of free groups as the fundamental group of the complement of a union of lines, Michigan Math. J. 44 (1997) 283 MR1460414
14 W Fulton, On the fundamental group of the complement of a node curve, Ann. of Math. $(2)$ 111 (1980) 407 MR569076
15 A Hattori, Topology of $C^{n}$ minus a finite number of affine hyperplanes in general position, J. Fac. Sci. Univ. Tokyo Sect. IA Math. 22 (1975) 205 MR0379883
16 J A Hillman, Alexander ideals of links, Lecture Notes in Mathematics 895, Springer (1981) MR653808
17 P J Hilton, U Stammbach, A course in homological algebra, Graduate Texts in Mathematics 4, Springer (1971) MR0346025
18 M Jambu, S Papadima, A generalization of fiber-type arrangements and a new deformation method, Topology 37 (1998) 1135 MR1632975
19 T Jiang, S S T Yau, Topological invariance of intersection lattices of arrangements in $\mathbb{C}\mathrm{P}^2$, Bull. Amer. Math. Soc. $($N.S.$)$ 29 (1993) 88 MR1197426
20 T Jiang, S S T Yau, Diffeomorphic types of the complements of arrangements of hyperplanes, Compositio Math. 92 (1994) 133 MR1283226
21 Y Kawahara, The mixed Hodge structure on the fundamental group of a complement of hyperplanes, Topology Appl. 118 (2002) 131 MR1877720
22 A Libgober, Alexander modules of plane algebraic curves, from: "Low-dimensional topology (San Francisco, Calif., 1981)", Contemp. Math. 20, Amer. Math. Soc. (1983) 231 MR718145
23 A Libgober, Alexander invariants of plane algebraic curves, from: "Singularities, Part 2 (Arcata, Calif., 1981)", Proc. Sympos. Pure Math. 40, Amer. Math. Soc. (1983) 135 MR713242
24 A Libgober, Homotopy groups of the complements to singular hypersurfaces. II, Ann. of Math. $(2)$ 139 (1994) 117 MR1259366
25 A Libgober, The topology of complements to hypersurfaces and nonvanishing of a twisted de Rham cohomology, from: "Singularities and complex geometry (Beijing, 1994)", AMS/IP Stud. Adv. Math. 5, Amer. Math. Soc. (1997) 116 MR1468273
26 A Libgober, Eigenvalues for the monodromy of the Milnor fibers of arrangements, from: "Trends in singularities", Trends Math., Birkhäuser (2002) 141 MR1900784
27 J Milnor, Singular points of complex hypersurfaces, Annals of Mathematics Studies 61, Princeton University Press (1968) MR0239612
28 M Oka, K Sakamoto, Product theorem of the fundamental group of a reducible curve, J. Math. Soc. Japan 30 (1978) 599 MR513072
29 P Orlik, L Solomon, Combinatorics and topology of complements of hyperplanes, Invent. Math. 56 (1980) 167 MR558866
30 P Orlik, H Terao, Arrangements of hyperplanes, Grundlehren der Mathematischen Wissenschaften [Fundamental Principles of Mathematical Sciences], Springer (1992) MR1217488
31 P Orlik, H Terao, Arrangements and hypergeometric integrals, MSJ Memoirs 9, Mathematical Society of Japan (2001) MR1814008
32 Ş Papadima, Generalized $\mu$–invariants for links and hyperplane arrangements, Proc. London Math. Soc. $(3)$ 84 (2002) 492 MR1881400
33 S Papadima, A I Suciu, Higher homotopy groups of complements of complex hyperplane arrangements, Adv. Math. 165 (2002) 71 MR1880322
34 R Randell, Lattice-isotopic arrangements are topologically isomorphic, Proc. Amer. Math. Soc. 107 (1989) 555 MR984812
35 R Randell, Homotopy and group cohomology of arrangements, Topology Appl. 78 (1997) 201 MR1454600
36 G Rybnikov, On the fundamental group of the complement of a complex hyperplane arrangement, DIMACS technical report 94-13 (1994) 33 arXiv:math.AG/9805056
37 D Siersma, The vanishing topology of non isolated singularities, from: "New developments in singularity theory (Cambridge, 2000)", NATO Sci. Ser. II Math. Phys. Chem. 21, Kluwer Acad. Publ. (2001) 447 MR1849319
38 J Stallings, A finitely presented group whose 3–dimensional integral homology is not finitely generated, Amer. J. Math. 85 (1963) 541 MR0158917
39 G W Whitehead, Elements of homotopy theory, Graduate Texts in Mathematics 61, Springer (1978) MR516508
40 O Zariski, On the Problem of Existence of Algebraic Functions of Two Variables Possessing a Given Branch Curve, Amer. J. Math. 51 (1929) 305 MR1506719